# SDR VNAA202111309997

- Difficulty date: November 30, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 43,320 hours, 32,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC670341392
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 BULKHEAD RH AFT FACE 2ND, 4TH, 5TH, AND 7TH FROM TOP REINFORCEMENT ANGLES BENT.
